Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

Afraid & need support I'm being switched from Morphine to Fentanyl patch, input needed

13

Comments

  • my apologies if I've stepped outside forum policy.
       My question has been well represented and this topic has gone off track,I apologize,I'm simply in pain and suffering the effects of abrupt cessation,no harm intended...~  broken
  • Its ok Broken.
    Some of the hard earned and honestly heartfelt advice sometimes close to being so..
    A lot of folks have ..sadly..lots of experience with meds and treatments.
    And with this helpfullness sometimes a honest person will come close to the appearance of medical advice.
    It was only a gentle reminder
    No offence on any partys.

    Keep searching
    Keep questioning and hopefully this will pass soon and youll get your feet back under you.

    Its very rough ride but you've got a lot of very good and kind people to get your back!

    William

    William Garza
    Spine-Health Mod
    erator

    Welcome to Spine-Health

  • advertisement
  • Sure, I understand & understand the policy,ill report back about the transition to Transdermal Fentnal in hopes to help another terrified person like myself,im hoping it'll help daily to allow me to function day to day,i know it'll not elevate pain,but if it will be a safe effective alternative,id be grateful.
       I'll be around,no offence taken.broken
  • Broken,

    Sorry for not getting back sooner. Before I was put on Fentanyl patches, I was taking Percocet, 5 to 6 pills a day at 10/325 mgs. That's a lot and I wanted off that roller coaster. The patches have made lowering the Percocet dose much easier and I'm hoping to be off of them completely soon.

    Dick

    Emergency surgery in March of 2006 for spinal infection of L 2 and L 3. During surgery, discovered I had Cauda Equina Syndrome. Spine became unstable after surgery and had 360 fusion with 10 pedicle screws, plates and rods in April of 2007.
  • Thanks man, I'm looking forward to trying them, it'll be the 9th that they are available through the pharmacy.
       Hopefully there'll be a giant difference to/for me.
  • advertisement
  • I've been on the Fentanyl patch for almost 2 years without any problems. It has helped me tremendously. I was worried as well about starting them...but just follow your doctors instructions, and you will be fine. Good luck! 


    Retrolisthesis C4 of C5 and C5 of C6
    Spondylolthesis C5/C6
    Disc protrusions with Annular Tears C3/C4, C4/C5, and C5/C6
    Disc Material Compressing Spinal Cord C3/C4
    Severe Forminal Stenosis C5/C6
    DDD
    Ankylosing Spondylitis 
    Annular Tears L3/L4 and L5/S1
    Enlarged Facet Joints/Facet Anthrosis L3/L4/L5
    PLIF with Rods, Cage, and Pedicle Screws-L4/L5
  • Look posting this because there will be someone like me,oneday that needs help...I need help.

    I put this patch on at 9:30 on the 9th of this month and I have suffered ever since I realized it's working.
       I'm swearing bullets and freezing among with what seems to be no pain relief...this is awful.
       I'm 34 hours into this process and I swear I feel like I'm on FIRE, I'm sweating profusely and my anxiety is through the roof...alongside this constant pain is testing my every measure of self to not just loos my temper this is agony and something isn't right...
      My God why would anyone want to be on a medication that promotes nothing positive... nothing.
      From: 
    MsContin 60 every 12 hour
    Norco 10 up to 4 daily
    To
    50mc/hr Fentnal transdermal system mallinckrodt brand.

    32 hours of pure agony and I swear if the fear of things getting worse, I'd take it off and try to detox myself...
      Sincerely SICK ,please if you know anything that makes sense please tell me....I'm holding onto faith and it's slim currently... sickening 
      Patch on stomach , unbelievable.. please tell me this will get better please 

  • broken1bbroken1 U.S.Posts: 25
    edited 06/11/2016 - 3:55 AM
     I apologize to everyone here ,
     This crossover from one medicine to another is extremely hard, I'm genuinely having to hold myself together since using this patch.
      It's really odd it's almost like it's given me a cold or something.
      I get waves of extreme heat running through my body and sweat then I freeze, the anxiety is unreal.
       I truly hope this is some transition thing.

      Right now my only hope is I'm almost 48 hours into using this "patch" and my thoughts are that .....

     
     1. I'm giving it a chance to work and not giving up on it,(thats been a task in itself) this new Doctor shouldn't hold that against me.
    2. I've not gone to the E.R. as of yet which is amazing, because I'm alone feeling like this .
    3. I've read lots of people get relief and I know I'm prone to anxiety,but those post all seem to disappear into the 1 patch change, so I'm hoping thats a sign that things will get better today,again a positive thing

    Please know this is a giant change from the meds i  was taking for 5 1/2 years.
      Hopefully something positive will come from this...


       
      
  • I have nothing to offer to you except to say I'm so sorry for your suffering.  :(
    Kimmy72, Spine-health Moderator
    Firm believer in PMA!
  • SavageSavage United StatesPosts: 7,385
    Hello broken!
    You may have mentioned it and I missed it, but did you communicate all your symptoms to your doctor?
    Curious as to what he said. Does he want you to ride this out?...and for how long would that be?
    Did he give you any instructions in which you should notify him?
    Sue
    Honorary Spine-Health Moderator
    -------------------------------------------------------------------------------------------------------------------------
    Please read my medical history at: Medical History

advertisement
Sign In or Register to comment.